MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REPAIR, WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES

BARD ACCESS SYSTEMS REPAIR, WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES
Model Number 0601680
Medical Device Problem Codes Stretched (1601); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0601680 port and catheter accessory allegedly experienced material deformation.This information was received from one source.The malfunction involved one patient with no patient consequences.The age and weight of the male patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.H11: b5 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0601680 port and catheter accessory allegedly experienced material deformation.This information was received from one source.The malfunction involved one patient with no patient consequences.The age and weight of the male patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device for this malfunction has been returned to the manufacturer for evaluation.The evaluation identified material deformation.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h2, h6 (results and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device for this malfunction has been returned to the manufacturer for evaluation.The investigation confirmed the malfunction was material deformation.Based upon the available information, a definitive root cause was unknown.The device was labeled for single use.H10: g4 h11: g1, h2, h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
REPAIR, WHITE ADAPTER LEG
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9576326
Report Number3006260740-2020-00041
Device Sequence Number19477565
Product Code LJS
UDI-Device Identifier00801741036415
UDI-Public(01)00801741036415
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601680
Device Catalogue Number0601680
Device Lot NumberREBV1679
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
03/27/2020
06/30/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date01/10/2020
03/27/2020
07/10/2020
Patient Sequence Number1